MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. INFLATION DEVICE.BLUE DIAMOND TOUCH; GAS CONTROL INFLATION DEVICE,

MERIT MEDICAL SYSTEMS INC. INFLATION DEVICE.BLUE DIAMOND TOUCH; GAS CONTROL INFLATION DEVICE,
Model Number IN7152/C
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The device was visually investigated.The complaint is confirmed.The root cause is attributed to the manufacturing process.The device history record was reviewed, and no exception documents were identified.A search of the complaint database was performed and 5 similar complaints for this lot number were identified.
 
Event or Problem Description
The account alleges that when prepping for an interventional procedure, there was a defect identified in the packaging resulting in incomplete sterilization of the contents.The packaging defect was not intuitively obvious.No patient contact or patient injury to report.A new device was used to complete the procedure.

Brand Name
INFLATION DEVICE.BLUE DIAMOND TOUCH
Common Device Name
GAS CONTROL INFLATION DEVICE,
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit pkwy
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC.
1600 merit pkwy
south jordan UT 84095
Manufacturer Contact
bryson heaton
1600 merit parkway
south jordan, UT 84095
8012088662
MDR Report Key19657329
Report Number1721504-2024-00033
Device Sequence Number6848305
Product Code DTX
UDI-Device Identifier00884450381168
UDI-Public884450381168
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K160107
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIN7152/C
Device Lot NumberH2918432
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/20/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2024
Initial Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown